Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Stomach pain on waking up, no nausea or loss of appetite. Due to soft drinks?

Do you know what could cause my stomach to hurt after waking....even if its just a short nap or sleeping through the night it hurts. It hurts the second I awake before consuming anything or doing anything. It goes away after about an hour. I am 21 dont drink alcohol or smoke but do consume a lot of pop mainly mountain dew. It has been doing this for a long tim e probably at least 5 years. Don t feel nausea or any other symptoms and it doesnt stop me from eating.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Thank you for the query.

Such symptoms can be caused by stomach or duodenum ulcers. The pain is usually located in the upper middle abdomen. Chest burning or acid reflux can be present. Soft drinks can have some impact on it.
It is advisable at your case to have some tests. Abdominal ultrasound, full blood work and upper GI endoscopy should be performed with Helicobacter Pylori test.

Hope this will help.
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor